# SDR R61A201910171107

- Difficulty date: September 27, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND AT AFT CARGO COMPARTMENT SHEAR CLIP AT FR 82 BETWEEN STR 27 AND 28 RH. SHEAR CLIP WAS REPLACED IAW SRM 51-41-01 AND 51-41-02.
